# SDR FDKA200606126

- Difficulty date: June 16, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 13,676 hours, 12,607 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 3535701001
- Part serial: 0361
- Condition: Defective
- Location: Aileron
- Part time: 12,198 hours, 11,270 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE AILERON SYSTEM 2 DOES NOT SHUT OFF WITH HYDRAULICS ON DURING THE TEST.  MAINTENANCE REPLACED NR 2 MANIFOLD ASSEMBLY AND OPS CHECKED.
